ScrapFest in Kitchener 2014 Banner

Oshawa 2012 Friday, October 12th Schedule

Friday October 12, 2012
TimeAerobics Room 1Aerobics Room 2Training Room 1
12:00 pmRegistration Opens for ScrapFest Croppers
12:30 pm   
1:00 pmScrapFest Crop Begins
1:30 pm 'Smooch to the Dark Side
& then Glitz Some' Workshop

Cathie Allan

1:30 pm to 4:30 pm
(3 Hours)
 
2:00 pm'Christmas Celebration' Layout Workshop

Virginia Nebel

2:00 pm to 4:00 pm
(2 Hours)
 
2:30 pm 
3:00 pm 
3:45 pmRegistration Opens for VIP Participants
4:00 pm  
4:30 pm   
5:00 pmScrapFest Marketplace Opens to All ScrapFest Crop and VIP Participants
5:30 pm   
6:00 pmChristmas 'Interactive' Card Workshop

Virginia Nebel

6:00 pm to 8:00 pm
(2 Hours)
'Making Magic' Workshop

Christy Riopel

6:00 pm to 8:30 pm
(2.5 Hours)
Easy, Detailed, Expert!

Vicki Boutin

6:00 pm to 9:00 pm
(3 Hours)
6:30 pm
7:00 pm
7:30 pm
8:00 pm 
8:30 pm  
9:00 pm   
9:30 pm   
10:00 pmScrapFest Marketplace Closes
10:30 pm   
11:00 pm   
11:30 pm   
12:00 amScrapFest Crop Ends for the Evening
© 2014 ScrapFest.ca